# SDR USAASB98242

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOP AT THE FORWARD FIRST CLASS SEATS (ROWS 1 AND 2) AND ABOVE THE FORWARD SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  (M)
